# SDR SIMA20170208002

- Difficulty date: February 8, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N529EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10307
- Aircraft time: 16,798 hours, 11,660 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL STAB TO FUSELAGE AFT DRAG ANGLE APPEARS TO BE CRACKED, ONE INCH IN LENGTH.  REPAIRED IAW EO-CR-55MR-038.
